# SDR UALA2010102803966

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 81,234 hours, 13,160 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT 8A.  REPLACED LENS.  OPS NORMAL.
